# SDR SWAA2022010347238

- Difficulty date: November 23, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB 120.30 AT 32 INCHES OF FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-544152 / [01] TOOL USED DIGITAL CALIPER P/N: 700-113-10; S/N: 0023246; DUE DATE: 23/SEP/22; [02] RADIUS GAGE P/N: 2204A3; S/N: AE-408649; DUE DATE: 24/FEB/22; [03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138003; CAL DUE DATE: 05-MAR-22; [04] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138003; CAL DUE DATE: 05-MAR-22; [05] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.; [06] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 22 JAN 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 22.; [07] REPAIRED INSPAR RIB 120.30 AT 32 INCHES OF FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SIGNOFF BELOW.; [08] REPAIRED INSPAR RIB 120.30 AT 32 INCHES OF FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED AS RII TASK COMPLETED
